| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone that the buttons on insulin pump were harder to press.Customer¿s blood glucose was unknown at the time of incident.Customer stated that the insulin pump had no delivery alarm.Customer stated that the crack on left hand side of pump.The insulin pump will be returned for analysis.